# SDR SWAA2020031842555

- Difficulty date: March 5, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A75055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB BETWEEN BS727A AND 727B, LBL3, WL147 HAS CORROSION AROUND RIVET BUCKTAILS         EVALUATED CORROSION ON AFT CARGO BAY VERTICAL WEB BETWEEN BS727A AND 727B, LBL3, WL147 PART# 146A7505-5, FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM, REPLACEMENT OF PARTS REQUIRED IAW SRM 51-10-02-0G-0, REMOVED AND REPLACED AFT CARGO BAY VERTICAL WEB BETWEEN BS727A AND 727B, LBL3, WL147 IAW DWG 146A7500 AND SRM 51-40-02-0G-0
